Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey

Posted by theo on April 8, 2005, at 16:35:25

In reply to Just started Depakote... dry mouth/sweaty palms??, posted by cache-monkey on April 7, 2005, at 1:24:25

> I started Depakote ER at 250 mg last night. I'm not finding it really that sedating. A little bit of GI distress, but my understanding is that's likely to be transient.
>
> The wierd thing is that I feel like my core temperature was way up during the day today (although I haven't had access to a thermometer). I've also been having some dry mouth and my palms have been sweating quite a bit. Both started getting better toward dinner time just in time for my next dose.
>
> Weird. I mean, I've heard all about the stomach, weight, and hair issues. But sweaty palms (and a dry mouth) is a bit unexpected. Anyone else get this from Depakote?
>
> ~cache-monkey
>

I'm glad you posted. I might be trying 250mg ER or 125mg regular Depakote next, I'm currently not on any other meds.

How has it made you feel otherwise so far?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:480997
URL: http://www.dr-bob.org/babble/20050408/msgs/481709.html